Estimates for the singular values of transformations of Stieltjes type

Research output: Contribution to journalArticlepeer-review

Author(s)

Department/unit(s)

Publication details

JournalSiberian Mathematical Journal
DatePublished - Jan 2011
Issue number1
Volume52
Number of pages8
Pages (from-to)159–166
Original languageEnglish

Abstract

We obtain two-sided estimates for the Schatten–von Neumann norms of a selfadjoint Stieltjes type transform in the space of square integrable functions.

    Research areas

  • integral operator, Lebesgue space, boundedness, compactness, singular values

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations